Science China Mathematics

, Volume 55, Issue 11, pp 2317–2333

Uniform boundary Harnack principle for rotationally symmetric Lévy processes in general open sets

Authors

  • Panki Kim
    • Department of Mathematical Sciences and Research Institute of MathematicsSeoul National University
    • Department of MathematicsUniversity of Illinois
  • Zoran Vondraček
    • Department of MathematicsUniversity of Zagreb
Articles

DOI: 10.1007/s11425-012-4516-6

Cite this article as:
Kim, P., Song, R. & Vondraček, Z. Sci. China Math. (2012) 55: 2317. doi:10.1007/s11425-012-4516-6

Abstract

In this paper we prove the uniform boundary Harnack principle in general open sets for harmonic functions with respect to a large class of rotationally symmetric purely discontinuous Lévy processes.

Keywords

Lévy processessubordinate Brownian motionharmonic functionsboundary Harnack principlePoisson kernel

MSC(2010)

60J4560J2560J50

Copyright information

© Science China Press and Springer-Verlag Berlin Heidelberg 2012